# SDR HNAA2022122100318

- Difficulty date: December 18, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 49,808 hours, 47,357 cycles
- Engine: Allsn AE3007C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulted
- Location: Nr 2 Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF E2 LOW FUEL PRESS DISPLAYED ON EICAS WHEN OPERATING ON PUMP 2B. VERIFIED 2A AND 2C OPERATING NORMALLY... P/C C/B A4 ON LH DC DIST. BOX.  T/S IAW FIM 28-45-00-810-802-A.   R & R ELECTRIC FUEL PUMP 2B IAW AMM 28-21-01. UPON REMOVAL FOUND DEBRIS ON PUMP INTAKE SCREEN, PROBABLE CAUSE OF ISSUE. OPS CHECK IAW AMM 28-45-00 GOOD.
